# SDR SCNA20230831222

- Difficulty date: August 16, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 16,537 hours, 6,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT J/C 802770 NR 00109: **CORROSION ** AFT CARGO COMPARTMENT THRESHOLD WEB. - - - RESOLUTION: REMOVED DAMAGED AFT CARGO COMPARTMENT THRESHOLD WEB AND REPLACED FOR A NEW THRESHOLD WEB PER SRM 51-40-02-0G-0 AND B737 DRAWING #146A8340 REV -.
